MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C
Model Number 01.26.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer 3 months and a half after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2101759: 135 items manufactured and released on (b)(6) 2021.Expiration date: (b)(6) 2026.No anomalies found related to the problem.To date, 125 items of the same lot have been already sold without any similar reported event.Additional implant involved: batch review performed on (b)(6) 2022.Versafitcup cc trio 01.26.45.0046 acetabular shell cc trio ø 48 (k103352); lot 2101345: 150 items manufactured and released on (b)(6) 2021.Expiration date: (b)(6) 2026.No anomalies found related to the problem.To date, 106 items of the same lot have been already sold without any similar reported event.Sms solid 01.36.046 sms solid stem std size 6 (k181693); lot 2000852: 20 items manufactured and released on (b)(6) 2020.Expiration date: (b)(6) 2025.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any similar reported event.Mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115); lot 2012911: 400 items manufactured and released on (b)(6) 2021.Expiration date: (b)(6) 2026.No anomalies found related to the problem.To date, 314 items of the same lot have been already sold without any similar reported event.

Brand Name
VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13515072
Report Number3005180920-2022-00096
Device Sequence Number19873303
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot Number2101759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale